# SDR DALA2024072207356

- Difficulty date: July 18, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 28,148 hours, 11,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0454911) FLOOR SUPPORT STUCTURE AT STA 540 LBL 1 WL 209 DAMAGED. REMOVED AND REPLACED PANEL BREAK STA 540 LBL 1 WL 209 IAW B-737 SRM 51-40-02-OG AND DWG 143A0060.
